# SDR SWIA202053441

- Difficulty date: September 30, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lintel
- Condition: Damaged
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO 670-53-21-493 REV-D DATED 2015-07-10 FOR SB 670BA-53-040.  SEE JOB-71032965 OP-74 MXTRANS-21556987.  C-CHECK RO 10/17/2020.  COMPLIED WITH REO REPAIR TO PAX DOOR LINTEL (STG 3L) BETWEEN FS 280 AND FS 295 FOR SB SEE JOB-71032965 OP-74 MX TRANS-21556987 PERMANENT REPAIR.  COMPLIED WITH SKYWEST TASK CARD.  ALL CHECKS GOOD.
